Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 1, NWS Omaha, NE

May 21, 2004Thurston County, Wayne County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 21, 2004, 11:30 PM CDT for Thurston County, Wayne County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2004, 11:30 PM CDT (04:30 UTC)
Expired
May 22, 2004, 5:30 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 12:15 AM CDTFLASH FLOODPender, NE
May 22, 3:30 AM CDTFLASH FLOODWayne, NEVARIOUS COUNTY ROADS WASHED OUT IN THE CARROLL, WAYNE, AND WINSIDE AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2589 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 220436
FFWOAX
NEC173-179-221030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
1130 PM CDT FRI MAY 21 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THURSTON COUNTY IN NORTHEAST NEBRASKA
  WAYNE COUNTY IN NORTHEAST NEBRASKA

* UNTIL 530 AM CDT

* AT 1130 PM CDT...RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED
  AREA.

SOME LOCATIONS AFFECTED 
INCLUDE...CARROLL...HOSKINS...MACY...PENDER...ROSALIE...SHOLES...
WAYNE...

BY 1130 PM CDT...SPOTTERS HAD INDICATED OVER 1.5 INCHES OF RAIN HAD 
FALLEN IN WAYNE IN THE LAST 2 HOURS.  LAW ENFORCEMENT REPORTED 
FLOODING OF LOW-LYING RURAL ROADS NEAR WAYNE AT THE SAME TIME.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

LAT...LON 4227 9702 4227 9632 4221 9637 4203 9622
          4202 9654 4209 9655 4210 9664 4209 9736
          4234 9736 4234 9702

$$

GRIFFIS/ADAMS
2 follow-up statements
000 
WGUS73 KOAX 220844
FFSOAX
NEC173-179-221030-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 AM CDT SAT MAY 22 2004

...A FLASH FLOOD WARNING CONTINUES FOR WAYNE AND THURSTON COUNTIES 
UNTIL 530 AM CDT...

AT 330 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT 
TO MODERATE RAIN WAS EXPECTED TO CONTINUE ACROSS WAYNE AND THURSTON 
COUNTIES. ADDITIONAL RAINFALL AMOUNTS THROUGH 530 AM OF A QUARTER TO 
A HALF AN INCH ARE LIKELY WITH FLASH FLOODING EXPECTED TO CONTINUE.

THE CUMING COUNTY SHERIFFS DEPARTMENT REPORTED A ROAD CLOSURE IN 
THURSTON COUNTY AT THE JUNCTION OF HIGHWAY 16 AND 9.  THE WAYNE 
COUNTY DISPATCH CENTER REPORTED SEVERAL COUNTY ROADS HAD ALREADY 
BEEN WASHED OUT.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF ROAD AND STREAM FLOODING. DO NOT DRIVE INTO FLOODED AREAS.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND
SPORT UTILITY VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.

LAT...LON 4226 9638 4207 9632 4204 9656 4212 9654
          4210 9678 4210 9735 4235 9739 4235 9703
          4225 9703

$$

ZAPOTOCNY
000 
WGUS73 KOAX 221033
FFSOAX
NEC173-179-221100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
530 AM CDT SAT MAY 22 2004

...FLASH FLOOD WARNING FOR WAYNE AND THURSTON COUNTIES ALLOWED TO 
EXPIRE...

THE MAJORITY OF THE RAINFALL HAS ENDED...THEREFORE THE FLASH FLOOD 
WARNING FOR WAYNE AND THURSTON COUNTIES HAS BEEN ALLOWED TO EXPIRE.

AS OF 530 AM CDT...HIGHWAY 9 SOUTH OF THURSTON REMAINED CLOSED DUE 
TO DEBRIS ON THE ROAD...HOWEVER...THE WATERS HAD RECEDED.

LOCALIZED FLOODING OF AROUND LOGAN CREEK...ADDITIONAL LOWLAND 
FLOODING AND PONDING OF WATER IS STILL POSSIBLE INTO TODAY.

LAT...LON 4235 9738 4210 9735 4210 9631 4226 9635

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 21, 2:00 PM CDT, 9 hours 30 minutes earlier.

Area forecast discussion, May 21, 2:00 PM CDT, 9 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
200 PM CDT FRI MAY 21 2004

.DISCUSSION...
PRIMARY CONCERNS WILL REMAIN FOCUSED AROUND CHANCE/COVERAGE/STRENGTH
OF TSTMS THE NEXT SEVERAL DAYS. SURFACE ANALYSIS EARLY THIS AFTERNOON
SHOWED LOW PRESSURE CENTERED OVER SWRN NE WITH A WARM FRONT EXTENDING
THROUGH NERN NE/NWRN IA AND THEN TO NRN IL. TSTMS HAVE BEEN QUITE
ACTIVE NORTH OF THE FRONT ACROSS NRN IA/SRN MN AND SWRN WI. SURFACE
LOW PRESSURE TROUGH/DRYLINE EXTENDED SOUTHWARD OVER THE HIGH PLAINS.
SURFACE DEWPOINTS WERE MAINLY IN THE MID 60S TO AROUND 70 LOCALLY.
AIRMASS WAS WELL MIXED SOUTH OF THE FRONT WITH TEMPERATURES IN THE
80S. EXPECT STORMS TO DEVELOP TO THE WEST AND THEN MOVE INTO THE
AREA...BUT WE COULD ALSO GET DEVELOPMENT ACROSS ERN NE AND SWRN IA.
CAP STRENGTH HAS BEEN DECREASING LAST FEW HOURS. WILL KEEP HIGHEST
POPS ACROSS NERN NE FOR THE OVERNIGHT HOURS. SOME SEVERE POSSIBLE
NRN AND CNTRL ZONES WHERE BETTER WIND SHEAR AND INSTABILITY WILL BE
JUXTAPOSITIONED THE NEXT 6-12 HOURS.  HAVE LOW TEMPERATURES FROM THE
LOWER TO MID 60S NORTH...AND MID TO UPPER 60S SOUTH TONIGHT.

FLOW PATTERN ALOFT WILL UNDERGO SOME CHANGES AS TROUGH OVER THE WRN
U.S. AND RIDGE OVER THE SERN U.S. BOTH WEAKEN. THIS LEADS TO A MORE
WESTERLY/ZONAL FLOW BY EARLY NEXT WEEK. UNTIL THEN...FRONT IS STILL
FORECAST TO MOVE NORTH AND SOUTH THROUGH THE CENTRAL PLAINS. NONE OF
THE SHORT RANGE MODELS HAVE BEEN HANDLING THE QPF SITUATION VERY
WELL...BUT BELIEVE ETA MAY BE THE BEST OF WHAT IS AVAILABLE. SERN NE
SHOULD REMAIN IN THE WARM SECTOR SATURDAY..WITH BEST BET FOR STORMS
AND HEAVY RAIN ACROSS NERN NE FROM SATURDAY THROUGH SATURDAY NIGHT.
THIS PCPN AND STRONG SHORTWAVE TROUGH MOVING EWD SHOULD HELP FORCE
BOUNDARY SEWD OUT OF SERN NE/SWRN IA EARLY SUNDAY. A LOW PRESSURE
CENTER SHOULD HELP PULL FRONT BACK NORTH DURING THE DAY SUNDAY INTO
SUNDAY NIGHT.  CUTOFF LOW IS EXPECTED TO DEVELOP OFF THE WEST COAST
OF CA BY THE MID PART OF NEXT WEEK...WHICH SHOULD ALLOW OUR LOCAL
AREAS TO BECOME MORE UNDER THE INFLUENCE OF NRN STREAM ENERGY. THIS
WOULD PROBABLY KEEP US GENERALLY ON THE COOLER SIDE...AND HAVE HIGHS
FROM TUESDAY THROUGH FRIDAY MAINLY IN THE 70S.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

MILLER
Hazardous weather outlook, May 21, 5:46 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
546 PM CDT FRI MAY 21 2004

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-065-221116-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA-
KNOX-MADISON-MONONA IA-PIERCE-PLATTE-SEWARD-SHELBY IA-STANTON-
THURSTON-WASHINGTON-WAYNE-
546 PM CDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
WEST CENTRAL IOWA.

.DAY ONE...TONIGHT AND SATURDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE BOTH TONIGHT AND SATURDAY
AFTERNOON. THE STRONGER THUNDERSTORMS TONIGHT COULD CONTAIN LARGE
HAIL AND DAMAGING WINDS.  ISOLATED TORNADOES ARE POSSIBLE IF INTENSE
STORMS MANAGE TO DEVELOP THIS EVENING. LOCAL AREAS OF HEAVY RAIN
WILL ALSO ACCOMPANY THE STORMS...ESPECIALLY OVER EXTREME NORTHEAST
NEBRASKA LATER TONIGHT.

VERY UNSTABLE AIR HAS OVERSPREAD THE OUTLOOK AREA.  IN ADDITION...A
WARM FRONT EXTENDED ACROSS NORTHEAST NEBRASKA TO THE WEST AND NORTH
OF NORFOLK.  WARMER AIR ALOFT HAS LIMITED...TEMPORARILY
ANYWAY...THUNDERSTORM ACTIVITY OVER THE AREA. IF THUNDERSTORMS CAN
MANAGE TO DEVELOP...ESPECIALLY NEAR AND NORTH OF THE WARM FRONT...
SUPERCELLS WITH ISOLATED TORNADOES ARE POSSIBLE.  OTHERWISE...
THUNDERSTORMS OVER THE WESTERN HIGH PLAINS WILL LIKELY MOVE EAST
TOWARD THE REGION LATER THIS EVENING.

ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP NEAR THE FRONT ON
SATURDAY WHICH IS FORECAST TO REMAIN ACROSS NORTHEAST NEBRASKA.
ISOLATED TORNADOES ARE AGAIN POSSIBLE WITH THE STRONGER STORMS NEAR
THE FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

SEVERE THUNDERSTORMS COULD CONTINUE INTO SATURDAY NIGHT AS A COLD
FRONT PUSHES THROUGH THE REGION.  HEAVY RAIN...DAMAGING WINDS AND
LARGE HAIL WOULD BE THE MAIN SEVERE WEATHER HAZARD SATURDAY NIGHT.

THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY AND
MONDAY NIGHT AS WELL AS NEXT FRIDAY.  LATER HAZARDOUS WEATHER
OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT AND
AGAIN SATURDAY AFTERNOON.

IAZ069-079-080-090-091-NEZ051>053-066>068-078-088>093-221116-
CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON-
SALINE-SARPY-SAUNDERS-
546 PM CDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWESTERN IOWA.

.DAY ONE...TONIGHT AND SATURDAY.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVER THE OUTLOOK
AREA TONIGHT...ESPECIALLY AFTER MID EVENING.  LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS WOULD BE THE MAIN SEVERE WEATHER HAZARDS.

VERY UNSTABLE AIR HAS OVERSPREAD THE AREA.  HOWEVER...WITH THE WARM
FRONT NORTH OF THE AREA AND WARM TEMPERATURES ALOFT LIMITING
THUNDERSTORM DEVELOPMENT...THUNDERSTORMS CHANCES THIS EVENING ARE
BETTER WEST AND NORTHWEST OF THE OUTLOOK AREA. IF THUNDERSTORMS DO
MANAGE TO DEVELOP EARLY THIS EVENING...THE HIGH INSTABILITY PRESENT
COULD ALLOW STORMS TO QUICKLY BECOME SEVERE.  A LITTLE HIGHER CHANCE
OF STRONG OR SEVERE THUNDERSTORMS EXISTS LATER TONIGHT AS ACTIVITY
ACROSS THE WESTERN HIGH PLAINS COULD MOVE EAST ACROSS THE REGION.
HOWEVER...THE MAJORITY OF SEVERE WEATHER LATER TONIGHT COULD REMAIN
MOSTLY NORTH OF THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE AREA SATURDAY EVENING AND
SATURDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION.  LARGE
HAIL...DAMAGING WINDS AND HEAVY RAIN WILL ACCOMPANY THE STRONGER
STORMS SATURDAY NIGHT.

THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY NIGHT
AND TUESDAY NIGHT AS WELL AS NEXT FRIDAY.  LATER HAZARDOUS WEATHER
OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SMALL CHANCE THAT STORM SPOTTERS WILL BE NEEDED
TONIGHT AND A SOMEWHAT HIGHER PROBABILITY SATURDAY EVENING.

CHERMOK

In the hours before

Local storm report, May 21, 9:29 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
929 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             ST. HELENA              42.81N 97.25W
05/21/2004  0.75 INCH        CEDAR              NE   TRAINED SPOTTER

&&

ADAMS
Local storm report, May 21, 9:35 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
935 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             1 N ST. HELENA          42.82N 97.25W
05/21/2004  1.25 INCH        CEDAR              NE   PUBLIC

&&

ADAMS
Local storm report, May 21, 9:48 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
948 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             WAYNE                   42.24N 97.02W
05/21/2004  1.75 INCH        WAYNE              NE   TRAINED SPOTTER

&&

ADAMS
Local storm report, May 21, 10:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1030 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             PENDER                  42.11N 96.71W
05/21/2004  1.75 INCH        THURSTON           NE   TRAINED SPOTTER

&&

ADAMS
Local storm report, May 21, 10:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1044 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     PENDER                  42.11N 96.71W
05/21/2004  70 MPH           THURSTON           NE   TRAINED SPOTTER

&&

ADAMS
Local storm report, May 21, 10:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1050 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FUNNEL CLOUD     10 N BEEMER             42.08N 96.81W
05/21/2004                   CUMING             NE   TRAINED SPOTTER

&&

ADAMS

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:39 PM CDTSevere Thunderstorm WarningOAXKnox, Pierce36 min
May 21, 7:48 PM CDTTornado WarningOAXKnox, Pierce27 min
May 21, 8:04 PM CDTTornado WarningOAXCedar41 min
May 21, 8:14 PM CDTTornado WarningOAXPierce31 min
May 21, 8:33 PM CDTTornado WarningOAXMadison, Stanton, Wayne42 min
May 21, 8:45 PM CDTTornado WarningOAXPierce30 min
May 21, 9:11 PM CDTTornado WarningOAXWayne34 min
May 21, 9:16 PM CDTTornado WarningOAXCedar29 min
May 21, 9:43 PM CDTTornado WarningOAXCuming, Stanton, Wayne32 min
May 21, 9:50 PM CDTSevere Thunderstorm WarningOAXThurston40 min
May 21, 10:00 PM CDTTornado WarningOAXThurston45 min
May 21, 10:15 PM CDTTornado WarningOAXCuming, Wayne45 min
May 21, 10:45 PM CDTSevere Thunderstorm WarningOAXCedar45 min
May 21, 10:46 PM CDTTornado WarningOAXThurston44 min
May 21, 10:49 PM CDTSevere Thunderstorm WarningOAXPierce41 min
May 21, 10:52 PM CDTSevere Thunderstorm WarningOAXWayne23 min
May 21, 10:53 PM CDTSevere Thunderstorm WarningOAXBoone37 min
May 21, 11:02 PM CDTTornado WarningOAXBoone28 min
May 21, 11:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison52 min
May 21, 11:14 PM CDTSevere Thunderstorm WarningOAXWayne31 min
May 21, 11:18 PM CDTSevere Thunderstorm WarningOAXCuming42 min
May 21, 11:35 PM CDTSevere Thunderstorm WarningOAXBoone, Platte40 min
May 21, 11:36 PM CDTSevere Thunderstorm WarningOAXThurston39 min
May 21, 11:59 PM CDTSevere Thunderstorm WarningOAXCuming46 min
May 22, 12:09 AM CDTSevere Thunderstorm WarningOAXMadison36 min
May 22, 12:13 AM CDTSevere Thunderstorm WarningOAXPlatte47 min
May 22, 12:28 AM CDTFlash Flood WarningOAXCuming6 hr
May 22, 1:14 AM CDTFlash Flood WarningOAXBoone, Madison, Platte, Stanton6 hr
May 22, 1:38 AM CDTSevere Thunderstorm WarningOAXBoone37 min
May 22, 2:16 AM CDTSevere Thunderstorm WarningOAXPlatte44 min
May 22, 2:49 AM CDTSevere Thunderstorm WarningOAXColfax, Dodge41 min
May 22, 3:23 AM CDTSevere Thunderstorm WarningOAXWashington37 min
May 22, 5:37 PM CDTTornado WarningOAXButler, Colfax, Platte38 min
May 22, 6:12 PM CDTTornado WarningOAXColfax, Dodge48 min
May 22, 6:33 PM CDTSevere Thunderstorm WarningOAXSaunders27 min

Nearby

Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.